# SDR 07FDEA01186

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FS 680,BL-0 TO RBL 24.75 CORRODED ON UPPER SURFACE.  REMOVED CORROSION IAW SRM 51-10-06, ORIGINAL MATERIAL IS .125" MATERIAL LOSS IS .011", MATERIAL REMAINING IS .114", IT IS OUT OF LIMIT IAW SRM P TO F 63-10-1.  REMOVED DAMAGED IAW SRM 53-10-08.  RECEIVED ANGLES FABRICATED ON MAE TRAVELER T7/669483 AND T7/669482.  FABRICATED STRAPS FROM MAT ID 7075-T6 .50 AND 7075-T6 .080 IAW SRM 53-10-8.  LOCATE AND DRILLED PARTS IAW SRM 53-10--8 FIG 3.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-02.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
